# SDR USAA2009091492511

- Difficulty date: July 26, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001176
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 303.9, S13L.  REPAIRED FUSELAGE SKIN AT BS 303.9, S13L IAW US AIRWAYS EA 132548.
